American Journal of Theoretical and Applied Statistics

Special Issue

Statistical Distributions and Modeling in Applied Mathematics

  • Submission Deadline: Jul. 30, 2017
  • Status: Submission Closed
  • Lead Guest Editor: Khairia El-Nadi
About This Special Issue
The considered special issue is a peer-reviewed journal for the publications of original articles of high quality that make significant contributions to statistical distributions and different deterministic or stochastic models in applied mathematics. The journal deals also with chaotic theory and applications.
The scope of the journal extends, but not limited to the following:
Statistical Methods
Time Series
Ordered Statistics
Stochastic Processes
Stochastic Analysis
Fractional Analysis
Chaos
Differential Equations
Optimal Control
Models in Applied Mathematics
Lead Guest Editor
  • Khairia El-Nadi

    Mathematical Statistics Faculty, Science Alexandria University, Alexandria Egypt, Egypt

Guest Editors
  • Richard B. Hetnarski

    Polytechnique Institute of Technology, Rochester Institute, Rochester, United States

  • Jan Casteren

    Department of Mathematics and Computer Science, Antwerp University, Antwerpen, Belgium

  • Amar Debbouche

    Department of Mathematics, Guelma University, Guelma, Algeria

  • Mahmoud Gabr

    Department of Mathematics and Computer Science, Faculty of Science, Alexandria University., Alexandria, Egypt

  • Wagdy El-Sayed

    Department of Mathematics and Computer Science, Faculty of Science, Alexandria University., Alexandria, Egypt

  • Yousry Abdelkader

    Department of Mathematics and Computer Science, Faculty of Science, Alexandria University, Alexandria, Egypt

  • El-Sayed Mostafa

    Department of Mathematics and Computer Science, Faculty of Science, Alexandria University, Alexandria, Egypt

  • Hamdy Ahmed

    Department of Mathematics, Faculty of Engineering, El-Sherook University, Cairo, Egypt

  • Mohammed Abdella

    Department of Mathematics, Faculty of Education, Alexandria University, Alexandria, Egypt

  • Sergey Piskarev

    Mathematics and Computer Science, Moscow State University, Moskva, Russian Federation

Published Articles
  • Optimal Control of a Class of Parabolic Partial Fractional Differential Equations

    Mahmoud M. El-borai , Mohamed A. Abdou , Mai Taha Elsayed

    Issue: Volume 6, Issue 5-1, September 2017
    Pages: 66-70
    Received: Jul. 28, 2017
    Accepted: Jul. 31, 2017
    Published: Aug. 09, 2017
    DOI: 10.11648/j.ajtas.s.2017060501.20
    Downloads:
    Views:
    Abstract: In this paper, the existence of the solution of the parabolic partial fractional differential equation is studied and the solution bound estimate which are used to prove the existence of the solution of the optimal control problem in a Banach space is also studied, then apply the classical control theory to parabolic partial differential equation i... Show More
  • Statistical Analysis of Strength of W/S Test of Normality Against Non-normal Distribution Using Monte Carlo Simulation

    Ukponmwan H. Nosakhare , Ajibade F. Bright

    Issue: Volume 6, Issue 5-1, September 2017
    Pages: 62-65
    Received: Feb. 24, 2017
    Accepted: Mar. 01, 2017
    Published: Jul. 11, 2017
    DOI: 10.11648/j.ajtas.s.2017060501.19
    Downloads:
    Views:
    Abstract: Among the test of normality in existence is the W/S which has standard table as the interval for critical region with both lower and upper bound. The test is suitable for sample size ranging from 3 as displayed in the W/S Critical table. But the sensitivity of the test can be determined by computation of power of the test which would show how sensi... Show More
  • Evaluation of Techniques for Univariate Normality Test Using Monte Carlo Simulation

    Ukponmwan H. Nosakhare , Ajibade F. Bright

    Issue: Volume 6, Issue 5-1, September 2017
    Pages: 51-61
    Received: Feb. 24, 2017
    Accepted: Mar. 01, 2017
    Published: Jun. 09, 2017
    DOI: 10.11648/j.ajtas.s.2017060501.18
    Downloads:
    Views:
    Abstract: This paper examines the sensitivity of nine normality test statistics; W/S, Jaque-Bera, Adjusted Jaque-Bera, D’Agostino, Shapiro-Wilk, Shapiro-Francia, Ryan-Joiner, Lilliefors’and Anderson Darlings test statistics, with a view to determining the effectiveness of the techniques to accurately determine whether a set of data is from normal distributio... Show More
  • On The Fractional Optimal Control Problem with Free End Point

    Mahmoud M. El-borai , Wagdy G. ElSayed , M. A. Abdou , M. Taha E.

    Issue: Volume 6, Issue 5-1, September 2017
    Pages: 46-50
    Received: Mar. 15, 2017
    Accepted: Mar. 16, 2017
    Published: Apr. 11, 2017
    DOI: 10.11648/j.ajtas.s.2017060501.17
    Downloads:
    Views:
    Abstract: We present a necessary optimality conditions for a class of optimal control problems. The dynamical control system involves integer and fractional order derivatives and the final time is free. Optimality conditions are obtained. Feedback control laws for linear dynamic system are obtained.
  • Approximate Solutions for Mathematical Model of Carcinogenesis Using Adomian Decomposition Method

    Mahmoud M. El-borai , M. A. Abdou , E. M. Youssef

    Issue: Volume 6, Issue 5-1, September 2017
    Pages: 40-45
    Received: Mar. 20, 2017
    Accepted: Mar. 21, 2017
    Published: Apr. 05, 2017
    DOI: 10.11648/j.ajtas.s.2017060501.16
    Downloads:
    Views:
    Abstract: In this paper, the Adomian decomposition method (ADM) is applied to obtain the approximate solution of a mathematical model of carcinogenesis which is a Riccati differential equation derived by Moolgavkar and Venzon (see [9]). The numerical solution obtained by this way have been compared with the exact solution which obtained by Moolgavkar and Ven... Show More
  • Synchronization and Impulsive Control of Some Parabolic Partial Differential Equations

    Mahmoud M. El-Borai , Wagdy G. Elsayed , Turkiya Alhadi Aljamal

    Issue: Volume 6, Issue 5-1, September 2017
    Pages: 30-39
    Received: Mar. 07, 2017
    Accepted: Mar. 08, 2017
    Published: Apr. 05, 2017
    DOI: 10.11648/j.ajtas.s.2017060501.15
    Downloads:
    Views:
    Abstract: Novel equi-attractivity in large generalized non-linear partial differential equations were performed for the impulsive control of spatiotemporal chaotic. Attractive solutions of these general partial differential equations were determined. A proof for existence of a certain kind of impulses for synchronization such that the small error dynamics th... Show More
  • On Some Lag Synchronization and Higher Order Parabolic Systems

    Khairia El-Said El-Nadi , Wagdy G. Elsayed , Mabroka F. Bader

    Issue: Volume 6, Issue 5-1, September 2017
    Pages: 23-29
    Received: Mar. 07, 2017
    Accepted: Mar. 08, 2017
    Published: Mar. 20, 2017
    DOI: 10.11648/j.ajtas.s.2017060501.14
    Downloads:
    Views:
    Abstract: Chaos synchronization is a topic of great interest, due to its observation in a huge variety of phenomena of different nature. We study synchronization of two chaotic oscillators in a Master- Slave configuration. The two dynamic systems are coupled via a directed feedback that randomly switches among a finite set of given constant function at a pre... Show More
  • Solvability of Some Nonlinear Integral Functional Equations

    Mahmoud M. El-Borai , Wagdy G. El-Sayed , Noura N. Khalefa

    Issue: Volume 6, Issue 5-1, September 2017
    Pages: 13-22
    Received: Feb. 11, 2017
    Accepted: Feb. 15, 2017
    Published: Feb. 28, 2017
    DOI: 10.11648/j.ajtas.s.2017060501.13
    Downloads:
    Views:
    Abstract: This paper discussed some existence theorems for nonlinear functional integral equations in the space L^1 of Lebesgue integrable functions,by using the Darbo fixed point theorem associated with the Hausdorff measure of noncompactness. Also, as an application, we discuss the existence of solutions for some nonlinear integral equations with fractiona... Show More
  • A Generalization of Some Lag Synchronization of System with Parabolic Partial Differential Equation

    Mahmoud M. El-Borai , Wagdy G. El-sayed. , Aafaf E. Abduelhafid

    Issue: Volume 6, Issue 5-1, September 2017
    Pages: 8-12
    Received: Jan. 27, 2017
    Accepted: Feb. 03, 2017
    Published: Feb. 18, 2017
    DOI: 10.11648/j.ajtas.s.2017060501.12
    Downloads:
    Views:
    Abstract: In this paper, we study generalized adaptive synchronization of Lorenz chaotic system with parabolic partial differential equation. Systems with three uncertain parameters and the non-linear adaptive feedback control technique are considered. Moreover, a systematic design process of parameters identification and Lag synchronization of chaotic syste... Show More
  • Marshall-Olkin Exponential Pareto Distribution with Application on Cancer Stem Cells

    Khairia El-Said El-Nadi , L. M. Fatehy , Nourhan Hamdy Ahmed

    Issue: Volume 6, Issue 5-1, September 2017
    Pages: 1-7
    Received: Dec. 08, 2016
    Accepted: Dec. 27, 2016
    Published: Jan. 24, 2017
    DOI: 10.11648/j.ajtas.s.2017060501.11
    Downloads:
    Views:
    Abstract: A Marshall–Olkin variant of exponential Pareto distribution is being introduced in this paper. Some of its statistical functions and numerical characteristics among others characteristics function, moment generalizing function, central moments of real order are derived in the computational series expansion form and various illustrative special case... Show More